# SDR ASOA20140527058

- Difficulty date: May 27, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N14568
- Make and model: Emb EMB-145LR
- Aircraft serial: 145628
- Aircraft time: 26,375 hours, 20,851 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 140197
- Part serial: 2097
- Condition: Intermittent
- Location: Wheel Speed
- Part time: 31,930 hours, 24,837 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WHEN BRAKES WERE APPLIED AFTER LANDING THR BRAKING PRESSURE ALTERNATED BETWEEN 50 PERCENT AND NO-BRAKING POWER THROUGHOUT LANDING ROLL.  MX BLED THE BRAKE SYS AND R & R THE NR 2 WHEEL SPEED TRANSDUCER WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
